# SDR QXEA9700456

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE VERTICAL STABLIZER PANEL 57V DOUBLER CUTOUT IS CRACKED.  INSTALLED NEW DOUBLER PER FOKKER SRM 51-10-04.
